# SDR GTIA2017050201895

- Difficulty date: May 3, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N633NK
- Make and model: Airbus A320-232
- Aircraft serial: 6345
- Aircraft time: 9,886 hours, 4,447 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164905265
- Condition: Seized
- Location: E/E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A BURNING ODOR IN THE COCKPIT.  INSPECTED AND FOUND AVIONICS BLOWER FAN SEIZED.  R & R THE BLOWER FAN IAW AMM 21-26-51.  OPS CHECKED GOOD.
